Toggle Main Menu Toggle Search

Open Access padlockePrints

On the quantized dynamics of factorial languages

Lookup NU author(s): Dr Evgenios Kakariadis

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).


Publication metadata

Author(s): Barrett C, Kakariadis ETA

Publication type: Article

Publication status: Published

Journal: Quarterly Journal of Mathematics

Year: 2018

Volume: 69

Issue: 1

Pages: 119-152

Print publication date: 01/03/2018

Online publication date: 28/07/2017

Acceptance date: 05/07/2017

Date deposited: 01/09/2017

ISSN (print): 0033-5606

ISSN (electronic): 1464-3847

Publisher: Oxford University Press

URL: https://doi.org/10.1093/qmath/hax034

DOI: 10.1093/qmath/hax034


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share